# SDR CA031203004

- Difficulty date: November 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 75,378 hours
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 57,181 hours, 44,842 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLIGHT ENROUTE, FLIGHT CREW REPORTED INCREASED VIBRATIONS COMING FROM NR 1 ENGINE AND SPARKS REPORTED ON VISUAL INSPECTION. CREW SHUTDOWN ENGINE AND DECLARED AN EMERGENCY. AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  ENGINE CHANGE BEING CONDUCTED AND ENGINE TO BE SENT TO OVERHAUL FACILITY FOR INVESTIGATION.  WILL FOLLOW UP WITH RESULTS OF OVERHAUL.
